MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE 4 LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD

ABBOTT MEDICAL LAMITRODE 4 LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD
Model Number 3240
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Erosion (2075)
Date of Event 01/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient's lead started to beak through the skin.As a result, surgical intervention occurred on (b)(6) 2023, where in the lead was explanted to address the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.The event of lead revision was reported to abbott.A lead breaking through the skin was explanted.The rest of the system still intact and working.Therapy was restored.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
 
Event or Problem Description
Additional information received indicated the patient underwent surgical intervention on (b)(6) 2023 wherein a new lead was implanted.Effective therapy was established post-operatively.

Brand Name
LAMITRODE 4 LEAD KIT, 60CM LENGTH
Common Device Name
SCS PADDLE LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key16244321
Report Number1627487-2023-00362
Device Sequence Number6352058
Product Code LGW
UDI-Device Identifier05414734402033
UDI-Public05414734402033
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/14/2023
Device Model Number3240
Device Catalogue Number3240
Device Lot Number8010030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2023
Supplement Date Received by Manufacturer04/28/2023
Initial Report FDA Received Date01/25/2023
Supplement Report FDA Received Date05/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG; SCS LEAD
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight73 KG